# SDR ASAA2013112396500

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,352 hours, 7,287 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU RESTARTS ON AND OFF.  ACFT GROUNDED.  COULD NOT DUPLICATE THE DEFECT FOUND NO FAULTS.  NO HISTORY PAST 30 DAYS.
